IEEE - Institute of Electrical and Electronics Engineers, Inc. - Approximating Ergodic Average Reward Continuous-Time Controlled Markov Chains

Author(s): T. Prieto-Rumeau ; J.M. Lorenzo
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2010
Volume: 55
Page Count: 7
Page(s): 201 - 207
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2009.2033848
Regular:

We study the approximation of an ergodic average reward continuous-time denumerable state Markov decision process (MDP) by means of a sequence of MDPs. Our results include the convergence of the... View More

Advertisement